# SDR GAIA03134ST

- Difficulty date: October 24, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 65C376631
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK INSPECTION FOUND LEFT ELEVATOR REAR SPAR CRACKED NEAR NR 3 HINGE FITTING.  REF FASI N/R NR 61506, REPLACED LEFT ELEVATOR REAR SPAR IAW S/B 727-55-0089 REV 1.  (M)
